# SDR DALA2024030803171

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 72,823 hours, 23,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1350 S2930l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 INITIAL [AA] SEVERAL CORROSION AREAS WERE FOUND ON THE INTERNAL SURFACE OF THE SKIN, AROUND THE CUT-OUT OF AFT ATG4 ANTENNA STRUCTURE AT STA 1350 BTW S-29L AND S-30, IN REF CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00203. EXTERNAL DOUBLER OF AFT ATG4 ANTENNA BTW STA 1340 AND STA 1360 BTW S-29L AND S-30 WAS REPLACED PER DWG P22725 REV. C AND PER B757-300 SRM. (0234299)
